The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (309 KB) | Metadata | Table of Contents | ZAA summary
Volume 34, Issue 1, 2015, pp. 109–125
DOI: 10.4171/ZAA/1531

Published online: 2015-01-08

Moduli of Smoothness Related to Fractional Riesz-Derivatives

Konstantin V. Runovski[1] and Hans-Jürgen Schmeisser[2]

(1) Lomonosov State University, Sevastopol, Ukraine
(2) Friedrich-Schiller-University, Jena, Germany

New moduli of smoothness $\omega_{\langle \beta \rangle}(f, \delta)_p$, $0<\beta<1$, related to the Riesz derivative of order $\beta$ are introduced. Their properties are studied in $L_p$-spaces of $2\pi$-periodic functions for $0

Keywords: Trigonometric approximation, direct and converse theorems, moduli of smoothness, $K$-functionals, Riesz means

Runovski Konstantin, Schmeisser Hans-Jürgen: Moduli of Smoothness Related to Fractional Riesz-Derivatives. Z. Anal. Anwend. 34 (2015), 109-125. doi: 10.4171/ZAA/1531